Biosense Webster Inc EZ Steer ThermoCool NAV; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Back to Search Results |
| Catalog Number |
BNI75TCDFH |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure and when the medical team opened a ez steer thermocool nav, "the product was contaminated upon opening".The device was not used inside of the patient's body.A new ez steer was opened.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available to clarify the exact 'contamination', its potential source, or the condition of the packaging.No patient consequences were reported.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).